MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-507
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Opened a sterile packaged poly insert during a total knee procedure and noticed a tear in the wax paper seal.It was deemed compromised at that point and a new poly was opened in its place.No surgery delay.Procedure successfully completed.
 
Event or Problem Description
Additional information received states that the insert was never implanted in a patient.The implant was never opened.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: evaluation of the returned device/packaging components confirmed the outer tyvek was damaged, however the seal of in inner pouch packaging remained intact, therefore sterility of the product was not breached.The analysis of this device does not highlighted any manufacturing related defect and the need of corrective actions is not indicated.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a review was completed of the device history record (dhr) and operations management system (oms).Product code 151630507, work order (b)(4) was manufactured on 11 nov 2016 and packed on 15 nov 2016.16 parts were manufactured to specification.1 part from this lot was scrapped.Scrap code a251: this part was scrapped for validation/development purposes.There is no correlation between this scrap reason and the failure mode of the complaint.1 non-conformances associated with this lot was found.Nr-0102929 is related to surface finish on patella relief above the allowable surface finish measurement.There is no correlation between this non-conformance and the failure mode of the complaint as the complaint is related to the packaging.There were no deviations associated with this lot.There was no material reprocessing reports (mrr) associated with this lot.

Brand Name
ATTUNE CR RP INSRT SZ5 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11631897
Report Number1818910-2021-07381
Device Sequence Number11816147
Product Code NJL
UDI-Device Identifier10603295047766
UDI-Public10603295047766
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-30-507
Device Catalogue Number151630507
Device Lot Number8418675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2021
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer04/13/2021
05/13/2021
08/19/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/21/2021
05/19/2021
08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1